Facebook Pixel
EmpowHER Guest

Light period after plan B..

By Anonymous December 12, 2014 - 12:23am
Rate This

Took the pill probably less than 12 hours after the "accident". I started with light brownish and some red bleeding. It was almost exactly the same time as normal period. Lasted about 3-4 days with only a slight increase of blood. My Normal periods only last about 4-5 days anyways but with a lot heavier bleeding. After that 4th day of so called period I seem to have a tiny bit of blood continuing. It's been about 7 days now since that start of my hopefully period. Is this normal?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for asking our help with your concern about vaginal bleeding after taking Plan B.

Some women experience changes in their menstrual cycle as a side effect of the pill. For some, their next period starts earlier or later than normal, and the menstrual flow is lighter or heavier than normal.

I do not think you need to worry. But, please start using some type of birth control consistently. An emergency contraceptive should be only used in an emergency situation and not intended for regular use as a birth control option.


December 12, 2014 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!